# SDR WWMA9500067

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 965
- Engine: Garrtt TPE33112UAR
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 1680640
- Condition: Intermittent
- Location: Lt Prop Gov
- Component: Woodward, 8210263
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING EN ROUTE PORTION OF FLIGHT, THE LEFT ENGINE TORQUE AND EGT DROPPED RADICALLY WITH THE POWER LEVERS MATCHED.  CREW PERFORMED A PRECAUTIONARY LANDING IN SBP WITHOUT INCIDENT.  DURING DEBRIEF THE CREW REPORTED THAT THE LEFT TORQUE HAD DROPPED 20 PERCENT.  UPON APPROACH INTO SBP BOTH POWER LEVERS WERE PULLED TO FLIGHT IDLE TO DECREASE AIRCRAFT SPEED, THEN ADVANCED TO APPROX 45 TO 50 PERCENT TORQUE AND BOTH MOTORS RESPONDED NORMALLY.  MAINTENANCE FOUND THE LEFT ENGINE PROPELLER GOVERNOR MONOPOLE INTERMITTENT.  THE MONOPOLE WAS REPLACED, AIRCRAFT WAS TEST FLOWN AND ALL OPERATIONS WERE NORMAL.  THE AIRCRAFT WAS RELEASED TO SERVICE.
